# SDR REXA2022020900242

- Difficulty date: February 8, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 32,185 hours, 30,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Part number: 601R31119131
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN C/W THE CRJ200 36 MO JOB CARD 53-170-500, DETAILED INSPECTION OF THE FLOOR SUPPORT STRUCTURE FROM 559.0+80 TO FS 621.0, CORROSION WAS FOUND AROUND MULTIPLE NUT PLATES IN THE FLANGES OF THE UPPER FLOOR SUPPORTS FROM FS 559.0+81.5 TO FS559.0+109.5 AT RBL9 & RBL27. 	REMOVED AND REPLACED DAMAGED FLOORBOARD MOUNT FLANGE IAW SRM REPAIR #1 53-00-43. SEE CONTINUATION CARD 132244 FOR DETAILS.
